# SDR IPXA09855338

- Difficulty date: January 15, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC LEADING EDGE OF EXTERNAL DOUBLER REPAIR DENTED APPROX 2.75"H X 1.75"W STA ZFS 205.250.  SURVEY SEQ 752-S4-02 (VERTICAL LEADING EDGE).  REPLACED DAMAGED DOUBLER; FABRICATED NEW DOUBLER AND INSTALLED IAW DC8 SRM 55-2-1 FIG 4.
